Sorry I've not been around for a long time I won't bore you with it cos there's far too much and it's just nothing but stress
Anyway I finally managed to log in so I thought of asking about this drug. Any experience of it?
Sorry for going AWOL, I have not really been up to being sociable recently.
I have ongoing issues with fatigue, I feel worn out all the time, from the moment I wake to the moment I finally go to sleep, such as it is.
My neurologist is aiming to tackle this by improving my sleep so that I am less tired during the day. With this in mind, he has recommended I take 2 to 4mg of Tizanidine in the evening. If that is not successful then perhaps try a small dose of Diazepam.
Anyone else being down this route and had some experience?
It is also called Zanaflex.
I have been reading up on it and one of the side effects is drowsiness and tiredness, the very thing I am trying to overcome. So I am a bit puzzled.
Founded in 2004, MS People UK is a community website and discussion forum by and for people with Multiple Sclerosis as well as for friends, families, supporters and those interested in this disabling condition.
If you’re newly diagnosed or want to ask about possible first symptoms, or if you’ve had Relapse Remit, Secondary or Primary Progressive MS for some time, a welcoming group of fellow MS sufferers is here to chat with you about MS symptoms, diagnosis and treatments.
The atmosphere is friendly whilst being compassionate, supportive and caring. Members also post about a variety of subjects not related to MS, as well as share jokes, talk about their hobbies, have fun, and more.
The MS People Forum is not responsible for advice or information supplied by members. We suggest you seek medical advice before trying anything.